# SDR MT92008F00002

- Difficulty date: June 27, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N9766B
- Make and model: Cessna 208B
- Aircraft serial: 208B0112
- Engine: Pwa PT6A114
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323150
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING AN OPERATIONAL INSPECTION, THE FUEL PUMP WAS REJECTED IAW SB1645.  A REPLACEMENT PUMP WAS INSTALLED (TSO 0.0) AND ON THE OPERATIONAL RUN CHECKS THE FUEL PRESSURE LOW LIGHT AND THE FUEL PUMP ON LIGHT ON THE ANNUNCIATOR PANEL STARTED CYCLING WHEN THE TORQUE WENT ABOVE 1400 FT LPS.  THIS PUMP WAS REPLACED WITH A SECOND PUMP (TSO 0.0).  THE OPERATIONAL RUN CHECK PRODUCED THE SAME RESULTS AS THE FIRST REPLACEMENT PUMP DID.  THE RESERVOIR TANK PRESSURE WAS CHECKED USING A GAUGE PLUMBED INTO THE SYSTEM AND IT WAS FOUND THAT AT IDLE, THE PRESSURE WAS 6.5 PSI. AS THE POWER WAS INCREASED AT 1200 FT LBS OF TORQUE, PRESSURE STARTED DROPPING OFF AND AT 1400 FT LBS OF TORQUE SYSTEM PRESSURE WAS AT 3.25 PSI. A THIRD PUMP WAS INSTALLED AND ON THE PERFORMANCE RUN ALL PARAMETERS WERE FOUND TO BE GOOD.  THE FIRST (2) PUMPS THAT FAILED WERE BOTH OVERHAULED UNITS .  THE THIRD PUMP THAT PERFORMED AS RATED WAS A REPAIRED AND BENCH CHECKED UNIT.  FURTHER INVESTIGATION IS NEEDED BEFORE DETERMINATION OF THE PROBLEM CAN BE STATED.  (K)
